# SDR SWAA2022012561803

- Difficulty date: April 28, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 31,484 hours, 18,551 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE PANEL HAS 2 CORRODED HINGES . / REMOVED AND REPLACED TOILET SERVICE PANEL ASSY PER AMM 52-49-07.
